Jump to content

A Positive in All of This


alexjuice
 Share

Recommended Posts

I've come to realize that I have a lot of things in common with many of my co-habitants of this time and place.

 

This realization has been surprising to me because I thought that religious and poltical beliefs as well as demographic factors would make it almost impossible to really see eye to eye with a large community of diverse people.

 

However I have been very much in surprise at how wrong my original beliefs have proven themselves to be.

 

It seems that no matter the gender or politics or whathaveyou that most of the people with whom I share this time and place value the exact same things that I do. Specifically I've found a deep seated dissatisfaction with manipulations and dishonesty a tremendous value for working and being fulfilled and industrious and also compassion to one's fellows and generally the over riding belief that spiritual, bodily and emotional health should be valued and pursued...

 

Actually, I am keeping the list brief to avoid overkill. The simple fact is that I feel much more connected than ever before even though i am physically very separated at present. I am pretty happy to see all of these people who are looking for many of the same things that I am.

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

  • Moderator Emeritus

Good to hear alexijice, in many respects I feel the same.

3 Years 150 mgs Effexor

2 month taper down to zero

3 terrible weeks at zero

Back up to 75 mgs

2 months at 75

6 or so months back to regular dose of 150 - was able to restabilize fine.

3 month taper back to zero

1 HORRENDOUS week at zero

2 days back up to 37.5

3 days back up to 75

One week at 150 - unable to stabilize.

Back down to 75 mgs

At 75 mgs (half original dose) and suffering withdrawal symptoms since October 2012.

 

"It is a radical cure for all pessimism to become ill, to remain ill for a good while, and then grow well for a still longer period." - Nietzsche

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy